# SDR QXEA2023102700155

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 915 hours, 664 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Quadrant
- Part number: 426000186
- Part serial: 260480
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 924 hours, 671 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AHEAD HAS REPORTED FAILURES OF THE TCQ QUICK DISCONNECT BUTTON. REMOVED THRUST CONTROL QUADRANT REF. E175 AMM RASK 76-11-01-000-801-A. STARTED INSTALLING THRUST QUADRANT REF. E175 AMM TASK 76-11-01-400-801-A STEPS 1-7D. TEST OF TCQ INSTALLATION AND FUNCTIONAL TEST OF THRUST REVERSERS GOOD. COMPLETED INSTALLATION OF THRUST CONTROL QUADRANT IAW E175 AMM 76-11-01-400-801-A STEPS 7.E. AND 7.F.(END), AMM 22-11-00-710-710-801-A, TOGA SWITCH OPERATIONAL TEST GOOD. THIS COMPLETES TO # 202310250658. AIRCRAFT REMAINS CAT III QUALIFIED, AIRCRAFT PLACARD READS CAT III, MAINT CONTROL NOTIFIED.
